# SDR DALA2023020700915

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,534 hours, 15,617 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 FOUND RH WING NO.10 SLAT UPPER NOSE SKIN FROM INBOARD SIDE 40 IHCH 01EA FASTENER AROUND CUTOUT CRACK. CORRECTIVE ACTION: CARRIED OUT THE REPAIR AT RHW NO.10 SLAT UPR NOSE SKIN FROM I/B SIDE 40'' AREA AS PER B767-300 SRM 57-43 (2612329)
